Sudafed sinus pressure and pain

SUDAFEDŽ Sinus 12 Hour Pressure + Pain

sudafed sinus pressure and pain

These decongestant caplets help relieve sinus congestion, pressure & headaches. The long-lasting, non-drowsy formula contains pseudoephedrine HCl & naproxen sodium for hour relief. Extended-release decongestant caplets temporarily relieve sinus congestion, pressure and headaches.

and

Select another retailer Select another retailer. Hide Retailers. Extended-release decongestant caplets temporarily relieve sinus congestion, pressure and headaches. The non-drowsy formula is made with pseudoephedrine HCl and naproxen sodium for hour relief. Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin.

Sign in or Register. Balance Rewards. Join or link your membership. No locations found within 50 miles of selected location. Please double check your entry and try again. Hair Care. Facial Skin Care.

It does not contain all the available information. It does not take the place of talking to your pharmacist or doctor. All medicines have risks and benefits. Pseudoephedrine belongs to a group of medicines called sympathomimetic decongestants. It works by reducing congestion in the upper respiratory tract, including the nose, nasal passages and sinuses, and making it easier to breathe. Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Home > Health > Cough, Cold & Flu > Cold Remedies > Sudafed Sinus Pressure & Pain Tablets 12s. Sudafed Sinus Pressure & Pain is used for the treatment of nasal and sinus congestion, headache, pain, inflammation, fever and other symptoms of colds and flu. You have or have previously.
ingersoll rand type 30 model 71t2 air compressor manual

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check. Active ingredients: ibuprofen mg and pseudoephedrine hydrochloride 30mg per tablet Other ingredients: maize starch, pregelatinised maize starch, croscarmellose sodium, colloidal silicon dioxide, sodium lauryl sulfate, stearic acid, sucrose, microcrystalline cellulose, carnauba wax, shellac, iron oxide E , povidone, acetylated monoglyceride, titanium dioxide E , methyl hydroxybenzoate E , propyl hydroxybenzoate E and sodium hydroxide. Children under 12 years: Do not give to children under the age of Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection. We're really sorry!



SUDAFED PEŽ Sinus Pressure + Pain

Non-drowsy decongestant provides powerful relief of sinus congestion and pressure with pain, plus headaches. Each maximum strength tablet contains acetaminophen for pain relief and phenylephrine HCI.,

.

.

.

2 COMMENTS

  1. Tranpestdibi1984 says:

    Non-drowsy decongestant provides powerful relief of sinus congestion and pressure with pain, plus headaches. Each maximum strength tablet contains acetaminophen for pain relief and phenylephrine HCI. Non-drowsy tablets for temporary relief of sinus congestion and pressure with pain.

  2. Sophie N. says:







Leave a Reply

Your email address will not be published. Required fields are marked *